# SDR CALA2025111111125

- Difficulty date: November 10, 2025
- Submitted: November 12, 2025
- Operation: Air carrier
- Aircraft: N77022
- Make and model: Boeing 777224
- Aircraft serial: 39777
- Aircraft time: 70,005 hours, 7,034 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMER LIGHTS GUARD ON OVHD PANEL SWITCH CATCH DETACHED. ON CENTE R CDU RE-ATTACHED GUARD TO SWITCH, OPS CHECK GOOD.
